Research Article
PDF EndNote BibTex RIS Cite

Two Dimensional null scrolls in R^n_1 and Massey's Theorem

Year 2009, Volume 2, Issue 2, 58 - 62, 30.10.2009

Abstract


References

  • [1] Balgetir, H. Generalized Null Scrolls in the Lorentzian Space, PhD Thesis, Fırat University, Turkey,2002.
  • [2] Balgetir, H. and Ergüt, M., (n-1)-Dimensional Generalized Null Scrolls in Rn, Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, 19, 227-231,2003.
  • [3] Duggal, K.L. and Bejancu, A., Lightlike Submanifolds of Semi-Riemannian Manifolds and Its Applications, Kluwer,Dortrecht,1996.
  • [4] Hicks, N., Notes On Differential Geometry, Van Nostrand, Princeton, N.J., U.S.A.,1963.
  • [5] Keleş, S. and Kuruoğlu, N., Properties of 2-Dimensional Ruled Surfaces in the Euclidean n- Space En and Massey’s Theorem, Communications, Faculty of Sciences University of Ankara, pp. 151-158., 1984.
  • [6] O’Neill, B., Semi-Riemannian Geometry, Academic Press, New York, 1983.
  • [7] Thas,C., Properties of Ruled Surfaces in the Euclidean Space En, Bull. Inst. Math. Academica Sinica, Vol.6,1, 133-142, 1978.

Year 2009, Volume 2, Issue 2, 58 - 62, 30.10.2009

Abstract

References

  • [1] Balgetir, H. Generalized Null Scrolls in the Lorentzian Space, PhD Thesis, Fırat University, Turkey,2002.
  • [2] Balgetir, H. and Ergüt, M., (n-1)-Dimensional Generalized Null Scrolls in Rn, Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, 19, 227-231,2003.
  • [3] Duggal, K.L. and Bejancu, A., Lightlike Submanifolds of Semi-Riemannian Manifolds and Its Applications, Kluwer,Dortrecht,1996.
  • [4] Hicks, N., Notes On Differential Geometry, Van Nostrand, Princeton, N.J., U.S.A.,1963.
  • [5] Keleş, S. and Kuruoğlu, N., Properties of 2-Dimensional Ruled Surfaces in the Euclidean n- Space En and Massey’s Theorem, Communications, Faculty of Sciences University of Ankara, pp. 151-158., 1984.
  • [6] O’Neill, B., Semi-Riemannian Geometry, Academic Press, New York, 1983.
  • [7] Thas,C., Properties of Ruled Surfaces in the Euclidean Space En, Bull. Inst. Math. Academica Sinica, Vol.6,1, 133-142, 1978.

Details

Primary Language English
Journal Section Research Article
Authors

Handan ÖZTEKİN>

0000-0002-5846-1825


Mahmut ERGÜT This is me

Publication Date October 30, 2009
Published in Issue Year 2009, Volume 2, Issue 2

Cite

Bibtex @research article { iejg599003, journal = {International Electronic Journal of Geometry}, eissn = {1307-5624}, address = {}, publisher = {Kazım İLARSLAN}, year = {2009}, volume = {2}, number = {2}, pages = {58 - 62}, title = {Two Dimensional null scrolls in R\^n\_1 and Massey's Theorem}, key = {cite}, author = {Öztekin, Handan and Ergüt, Mahmut} }
APA Öztekin, H. & Ergüt, M. (2009). Two Dimensional null scrolls in R^n_1 and Massey's Theorem . International Electronic Journal of Geometry , 2 (2) , 58-62 . Retrieved from https://dergipark.org.tr/en/pub/iejg/issue/47444/599003
MLA Öztekin, H. , Ergüt, M. "Two Dimensional null scrolls in R^n_1 and Massey's Theorem" . International Electronic Journal of Geometry 2 (2009 ): 58-62 <https://dergipark.org.tr/en/pub/iejg/issue/47444/599003>
Chicago Öztekin, H. , Ergüt, M. "Two Dimensional null scrolls in R^n_1 and Massey's Theorem". International Electronic Journal of Geometry 2 (2009 ): 58-62
RIS TY - JOUR T1 - Two Dimensional null scrolls in R^n_1 and Massey's Theorem AU - HandanÖztekin, MahmutErgüt Y1 - 2009 PY - 2009 N1 - DO - T2 - International Electronic Journal of Geometry JF - Journal JO - JOR SP - 58 EP - 62 VL - 2 IS - 2 SN - -1307-5624 M3 - UR - Y2 - 2022 ER -
EndNote %0 International Electronic Journal of Geometry Two Dimensional null scrolls in R^n_1 and Massey's Theorem %A Handan Öztekin , Mahmut Ergüt %T Two Dimensional null scrolls in R^n_1 and Massey's Theorem %D 2009 %J International Electronic Journal of Geometry %P -1307-5624 %V 2 %N 2 %R %U
ISNAD Öztekin, Handan , Ergüt, Mahmut . "Two Dimensional null scrolls in R^n_1 and Massey's Theorem". International Electronic Journal of Geometry 2 / 2 (October 2009): 58-62 .
AMA Öztekin H. , Ergüt M. Two Dimensional null scrolls in R^n_1 and Massey's Theorem. Int. Electron. J. Geom.. 2009; 2(2): 58-62.
Vancouver Öztekin H. , Ergüt M. Two Dimensional null scrolls in R^n_1 and Massey's Theorem. International Electronic Journal of Geometry. 2009; 2(2): 58-62.
IEEE H. Öztekin and M. Ergüt , "Two Dimensional null scrolls in R^n_1 and Massey's Theorem", International Electronic Journal of Geometry, vol. 2, no. 2, pp. 58-62, Oct. 2009